Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("SPLINE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 8334

  • Page / 334

Export

Selection :

  • and

CARDINAL LOGARITHMIC SPLINES AND MELLIN TRANSFORMSCHEMPP W.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 31; NO 3; PP. 279-287; BIBL. 12 REF.Article

A CONTOUR INTEGRAL REPRESENTATION OF EULER-FROBENIUS POLYNOMIALSSCHEMPP W.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 31; NO 3; PP. 272-278; BIBL. 8 REF.Article

ON THE CONVERGENCE OF CARDINAL LOGARITHMIC SPLINES.SCHEMPP W.1978; J. APPROXIM. THEORY; USA; DA. 1978; VOL. 23; NO 2; PP. 108-112; BIBL. 10 REF.Article

ON CARDINAL EXPONENTIAL SPLINES OF HIGHER ORDERSCHEMPP W.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 31; NO 3; PP. 288-297; BIBL. 10 REF.Article

COMPLEX PLANAR SPLINESOPFER G; PURI ML.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 31; NO 4; PP. 383-402; BIBL. 17 REF.Article

A REMARK ON MULTIVARIATE B-SPLINESHOELLIG K.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 33; NO 2; PP. 119-125; BIBL. 11 REF.Article

IMPROVED ORDERS OF APPROXIMATION DERIVED FROM INTERPOLATORY CUBIC SPLINESBEHFOROOZ GH; PAPAMICHAEL N.1979; B.I.T.; DNK; DA. 1979; VOL. 19; NO 1; PP. 19-26; BIBL. 6 REF.Article

SPLINE CURVES WITH LENGTH CONSTRAINTSGODWIN AN.1979; J. INST. MATH. APPL., LONDON; GBR; DA. 1979; VOL. 24; NO 2; PP. 219-229; BIBL. 6 REF.Article

THE ROUNDED CUBIC SPLINE.WIND H.1977; J. INST. MATH. APPL., LONDON; G.B.; DA. 1977; VOL. 19; NO 4; PP. 441-445; BIBL. 5 REF.Article

EXPONENTIAL HERMITE-EULER SPLINES.LEE SL.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 18; NO 3; PP. 205-212; BIBL. 7 REF.Article

END CONDITIONS FOR INTERPOLARY CUBIC SPLINES WITH UNEQUALLY SPACED KNOTSBEHFOROOZ GH; PAPAMICHAEL N.1980; J. COMPUT. APPL. MATH.; BEL; DA. 1980; VOL. 6; NO 1; PP. 59-65; BIBL. 5 REF.Article

FAMILY OF CUBIC SPLINES WITH ONE DEGREE OF FREEDOMGODWIN AN.1979; COMPUTER AIDED DESIGN; GBR; DA. 1979; VOL. 11; NO 1; PP. 13-18; BIBL. 6 REF.Article

A CLASS OF GENERALIZED CARDINAL SPLINESGOODMAN TN; LEE SL.1979; J. APPROXIM. THEORY; USA; DA. 1979; VOL. 27; NO 2; PP. 99-112; BIBL. 9 REF.Article

CONVEX CUBIC SPLINES.DIMSDALE B.1978; I.B.M. J. RES. DEVELOP.; USA; DA. 1978; VOL. 22; NO 2; PP. 168-178; BIBL. 6 REF.Article

A CLASS OF CARDINAL LACUNARY INTERPOLATION PROBLEMS BY SPLINE FUNCTIONS.LEE SL.1978; AEQUATIONES MATH.; CHE; DA. 1978; VOL. 18; NO 1-2; PP. 64-76; BIBL. 12 REF.Article

CARDINAL T-PERFECT L-SPLINES.SHARMA A; TZIMBALARIO J.1976; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1976; VOL. 13; NO 6; PP. 915-922; BIBL. 9 REF.Article

ASYMPTOTICS AND REPRESENTATION OF CUBIC SPLINES.ROSENBLATT M.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 17; NO 4; PP. 332-343; BIBL. 5 REF.Article

MULTIVARIATE SPLINESHOELLIG K.1982; SIAM J. NUMER. ANAL.; ISSN 0036-1429; USA; DA. 1982; VOL. 19; NO 5; PP. 1013-1031; BIBL. 35 REF.Article

CONVERGENCE OF A CLASS OF CUBIC INTERPOLATORY SPLINESCHATTERJEE A; DIKSHIT HP.1981; PROC. AM. MATH. SOC.; ISSN 0002-9939; USA; DA. 1981; VOL. 82; NO 3; PP. 411-416; BIBL. 4 REF.Article

SPLINE FUNCTIONS ON THE CIRCLE: CARDINAL L-SPLINES REVISITEDMICCHELLI CA; SHARMA A.1980; CAN. J. MATH.; ISSN 0008-414X; CAN; DA. 1980; VOL. 32; NO 6; PP. 1459-1473; BIBL. 13 REF.Article

NATURAL CUBIC AND BICUBIC SPLINE INTERPOLATION.HALL CA.1973; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1973; VOL. 10; NO 6; PP. 1055-1060; BIBL. 10 REF.Article

COMPUTATION OF T-APPROXIMATIONS BY COMPLEX PLANAR SPLINESOPFER G.1982; Z. ANGEW. MATH. MECH.; ISSN 0044-2267; DDR; DA. 1982; VOL. 62; NO 5; PP. T342-T344; BIBL. 3 REF.Article

END CONDITIONS FOR IMPROVED CUBIC SPLINE DERIVATIVE APPROXIMATIONSPAPAMICHAEL N; WORSEY AJ.1981; J. COMPUT. APPL. MATH.; ISSN 0377-0427; BEL; DA. 1981; VOL. 7; NO 2; PP. 101-109; BIBL. 7 REF.Article

INTERPOLATION BY SMOOTH FUNCTIONS UNDER RESTRICTIONS ON THE DERIVATIVESHORNUNG U.1980; J. APPROXIM. THEORY; USA; DA. 1980; VOL. 28; NO 3; PP. 227-237; BIBL. 9 REF.Article

ON A SPECIAL TYPE OF CUBIC SPLINESKOSMA Z.1978; BULL. ACAD. POLON. SCI., SCI. TECH.; POL; DA. 1978; VOL. 26; NO 4; PP. 373-382; ABS. RUS; BIBL. 5 REF.Article

  • Page / 334